• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What type of side effects have you had while taking birth control?

My boobs hurt like they did when i was pregnant.

Answer Question
 
Anonymous

Asked by Anonymous at 7:24 PM on Aug. 2, 2009 in Just for Fun

Answers (21)
  • none. i have an IUD and i have no side effects no cramping no weight gain no weight loss no painful boobs nothing...
    MomNbabyGirl009

    Answer by MomNbabyGirl009 at 7:25 PM on Aug. 2, 2009

  • sore boobs, then a growth in my cup size, head aches, and nausea


    Dom123123

    Answer by Dom123123 at 7:26 PM on Aug. 2, 2009

  • when taking the pill I had mood swings weight gain, acne, depression, everything that u can think off now I have mirena, first 6 months I bled but now everything is ok! no side effects.
    Anonymous

    Answer by Anonymous at 7:27 PM on Aug. 2, 2009

  • OMG, I was the queen of side effects. I had everything from migraines to weight gain. I retained so much water when I was on the pill that they actually prescribed me Lasix to get rid of the water. I knew I should stop taking them when they started affecting my mood and even my breathing. I felt I very short of breath and like my heart was racing.

    As for an IUD- I couldn't do that either. I had it in for about two months, I never stopped bleeding and cramping and then I developed a massive infection and had to have it removed on emergency.
    m-avi

    Answer by m-avi at 7:28 PM on Aug. 2, 2009

  • got pregnant.
    EireLass

    Answer by EireLass at 7:29 PM on Aug. 2, 2009

  • I had light periods, no cramps, better skin, and the occasional hair sprout on my chin. I own tweezers. I miss being on the pill (sigh).
    Anonymous

    Answer by Anonymous at 7:30 PM on Aug. 2, 2009

  • on depo I had weight gain and acne and depression. Then I switched to ortho evra and it was great, no side effects at all.
    gottalovemal

    Answer by gottalovemal at 7:32 PM on Aug. 2, 2009

  • the pill made me nauseated and i threw up alot, lost alot of weight and didn't stop bleeding for 2 months so i stopped the pill, i don't like being sick
    josiesmommy00

    Answer by josiesmommy00 at 7:44 PM on Aug. 2, 2009

  • On Yaz and NuvaRing, I was on a constant and uncontrollable emotional rollercoaster! My boobs hurt, thankfully no cramps, acne, depression, migraines, water retention=weight gain.

    Now I'm on none, as I'd be just as pleased having another baby. But I'm sure, when that time comes when I will need BC again, I'll try Mirena.
    matobe

    Answer by matobe at 7:46 PM on Aug. 2, 2009

  • When I took it, my boobs got huge and I would throw-up when I took the first two or three pills.
    lowencope

    Answer by lowencope at 8:28 PM on Aug. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.